# SDR FDEA201508102527

- Difficulty date: August 10, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 727 hours, 24,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 34715
- Condition: Corroded
- Location: Bs 395-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SHEAR PLATE HAS CORROSION BS 395 - 440, BETWEEN LBL 24.75 & 45.50.  REPAIRED IAW EA F-5310-T0319429 REV NR PS P1.
